Construction of Symmetric Generalized FGM Copulas by means of certain Univariate Distributions

Journal article
(Original article)


Publication Details

Author(s): Fischer M, Klein I
Journal: Metrika
Publisher: Springer Verlag (Germany)
Publication year: 2007
Volume: 65
Journal issue: 2
Pages range: 243-260
ISSN: 0026-1335
Language: English


FAU Authors / FAU Editors

Fischer, Matthias Prof. Dr.
Fachbereich Wirtschaftswissenschaften
Klein, Ingo Prof. Dr.
Lehrstuhl für Statistik und Ökonometrie


How to cite

APA:
Fischer, M., & Klein, I. (2007). Construction of Symmetric Generalized FGM Copulas by means of certain Univariate Distributions. Metrika, 65(2), 243-260. https://dx.doi.org/10.1007/s00184-006-0075-6

MLA:
Fischer, Matthias, and Ingo Klein. "Construction of Symmetric Generalized FGM Copulas by means of certain Univariate Distributions." Metrika 65.2 (2007): 243-260.

BibTeX: 

Last updated on 2018-28-08 at 14:23